# SDR MALA070123

- Difficulty date: October 4, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 20,739 hours, 22,816 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW CALLED AFTER DEPARTING MEM, THE GEAR WOULD NOT RETRACT.  PINS ARE STOWED, 3 GREEN DOWN AND LOCKED INDICATION, RAN QRH CHECK LIST, DID NOT RELEASE OR USE RELEASE BUTTON IN ORDER TO MAINTAIN STRUCTURAL INTEGRITY, NORMAL LANDING.  THEY HAD ALL THE DOWN AND LOCK INDICATIONS SO DISCUSSED WITH MXC AND DECIDED TO RETURN TO MEM.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE REF AMM 32-31-05-02 PN OFF AND ON D494-12-001, SN OFF 079/07-85 ON 675/05-98.  OPS CHECK GOOD.
